Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 19, 2025, 8:00 PM EDT for Jackson County, Lawrence County, Martin County, Indiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2025, 8:00 PM EDT (00:00 UTC)
- Expired
- Mar 19, 2025, 8:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, IN, Lawrence County, IN, Martin County, IN
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 8:04 PM EDT | HAIL 1 | 1 Ese Bedford, IN | Time estimated by radar. |
| Mar 19, 8:21 PM EDT | HAIL 2 | 5 Nne Tunnelton, IN | Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 1:16 PM EDT | Tornado Watch | SPC | 9 hr |
| Mar 19, 6:55 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WUUS53 KIND 200000
SVRIND
INC071-093-101-200045-
/O.NEW.KIND.SV.W.0028.250320T0000Z-250320T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
800 PM EDT Wed Mar 19 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
East central Martin County in southwestern Indiana...
Lawrence County in south central Indiana...
Jackson County in south central Indiana...
* Until 845 PM EDT.
* At 800 PM EDT, a severe thunderstorm was located near Shoals, or 16
miles southwest of Bedford, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shoals, Heltonville, Norman, Tunnelton, Huron, Freetown, Vallonia,
Medora, Pleasant View, Spring Mill State Park, Mitchell, Bedford,
Kurtz, Cortland, Brownstown, and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Indiana.
&&
LAT...LON 3854 8669 3869 8682 3905 8621 3905 8608
3904 8608 3904 8594 3889 8587 3878 8608
3878 8610 3877 8611 3876 8613 3878 8618
3877 8628 3873 8630 3873 8631 3871 8631
3869 8636 3869 8668
TIME...MOT...LOC 0000Z 236DEG 48KT 3866 8667
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB3 follow-up statements
263
WWUS53 KIND 200015
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
815 PM EDT Wed Mar 19 2025
INC101-200025-
/O.CAN.KIND.SV.W.0028.000000T0000Z-250320T0045Z/
Martin IN-
815 PM EDT Wed Mar 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARTIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and south central Indiana.
LAT...LON 3869 8653 3881 8661 3905 8621 3905 8608
3904 8608 3904 8594 3889 8587 3878 8608
3878 8610 3877 8611 3876 8613 3878 8618
3877 8628 3873 8630 3873 8631 3871 8631
3869 8636
TIME...MOT...LOC 0015Z 234DEG 47KT 3879 8656 3870 8650
$$
INC071-093-200045-
/O.CON.KIND.SV.W.0028.000000T0000Z-250320T0045Z/
Lawrence IN-Jackson IN-
815 PM EDT Wed Mar 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN LAWRENCE AND JACKSON COUNTIES...
At 815 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Bedford to 10 miles north of
Paoli, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Heltonville, Norman, Tunnelton, Freetown, Vallonia, Medora, Pleasant
View, Spring Mill State Park, Mitchell, Bedford, Kurtz, Cortland,
Brownstown, and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 8653 3881 8661 3905 8621 3905 8608
3904 8608 3904 8594 3889 8587 3878 8608
3878 8610 3877 8611 3876 8613 3878 8618
3877 8628 3873 8630 3873 8631 3871 8631
3869 8636
TIME...MOT...LOC 0015Z 234DEG 47KT 3879 8656 3870 8650
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB933
WWUS53 KIND 200022 RRA
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
822 PM EDT Wed Mar 19 2025
INC071-093-200045-
/O.CON.KIND.SV.W.0028.000000T0000Z-250320T0045Z/
Lawrence IN-Jackson IN-
822 PM EDT Wed Mar 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN LAWRENCE AND CENTRAL JACKSON COUNTIES...
At 822 PM EDT, a severe thunderstorm was located 7 miles southeast of
Bedford, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Heltonville, Norman, Tunnelton, Freetown, Vallonia, Medora, Pleasant
View, Spring Mill State Park, Bedford, Kurtz, Cortland, Brownstown,
Seymour, and Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 8645 3887 8652 3905 8621 3905 8608
3904 8608 3904 8594 3891 8588 3877 8617
3878 8618 3877 8628 3873 8630 3873 8631
3871 8631 3869 8636
TIME...MOT...LOC 0022Z 236DEG 53KT 3882 8637
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB212
WWUS53 KIND 200031
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
831 PM EDT Wed Mar 19 2025
INC071-093-200045-
/O.CON.KIND.SV.W.0028.000000T0000Z-250320T0045Z/
Lawrence IN-Jackson IN-
831 PM EDT Wed Mar 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EAST CENTRAL LAWRENCE AND CENTRAL JACKSON COUNTIES...
At 831 PM EDT, a severe thunderstorm was located 10 miles west of
Brownstown, or 13 miles east of Bedford, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Vallonia, Medora, Pleasant View, Kurtz, Freetown, Cortland,
Brownstown, Norman, and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3877 8628 3889 8638 3905 8611 3905 8608
3904 8608 3904 8594 3892 8589
TIME...MOT...LOC 0031Z 236DEG 48KT 3889 8624
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 7:15 PM EDT, 45 minutes earlier. Its key messages:
- Windy today with gusts 35 to 45 mph, Wind Advisory in effect until 9pm.
- Numerous T-storms later this afternoon and evening, with a few severe storms possible. Damaging winds are the primary threat, though isolated tornadoes and severe hail are also possible.
- Becoming cooler, with rain and snow showers Thursday morning.
- More showers are expected at times this weekend and next week as temperatures hover mostly around normal.
Area forecast discussion, Mar 19, 7:15 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 715 PM EDT Wed Mar 19 2025 .KEY MESSAGES... - Windy today with gusts 35 to 45 mph, Wind Advisory in effect until 9pm. - Numerous T-storms later this afternoon and evening, with a few severe storms possible. Damaging winds are the primary threat, though isolated tornadoes and severe hail are also possible. - Becoming cooler, with rain and snow showers Thursday morning. - More showers are expected at times this weekend and next week as temperatures hover mostly around normal. && .MESOSCALE UPDATE... Issued at 457 PM EDT Wed Mar 19 2025 The atmosphere out ahead of the approaching low in continuing to develop parameters conducive to organized convective cells this afternoon. This had led to widespread thunderstorm initiation over central IL. Initially, the thought was the dry mid level air would inhibit initial updraft growth leading to more of a discrete convective mode, but observational analysis is showing very little limitations with a the beginning formation of a QLCS. This is expected to continue the surge of moisture pushes into central Indiana over the next few hours. VWP observations show low level veering quickly increasing as the LLJ strengthens. This is aligning with the more aggressive CAMs like the HRRR and FV3. This could allow for the more discrete cells out in front of the main QLCS to become organized including the potential for organized mesocyclones. These more discrete cells within the drier mid-levels would also have the best chance of producing severe hail. The hail threat is likely to diminish some as the QLCS arrives. As far as the QLCS, the bulk shear vector will be best aligned for segments that are oriented slights west of north, and these segments will be the most likely to produce damaging winds and isolated tornadoes. Overall storm motion will generally be around 230 degrees at about 50kt. This will become more westerly with time and as the cold pool strengthens. && .SHORT TERM (This evening through Thursday)... Issued at 315 PM EDT Wed Mar 19 2025 Current surface analysis and satellite observations show a strong surface low centered near northwest Missouri with thunderstorms developing ahead of an advancing cold front across Illinois. This front will continue to push eastward towards central Indiana during the afternoon. Moisture advection combined with additional diurnal heating supports the development of numerous thunderstorms around the 5-7pm timeframe. Severe storms are possible as strong deep-layer wind shear and modest instability favor supercells capable of all hazards. A Tornado Watch is in effect across west-central Indiana through 10pm. The greatest threats later this afternoon and into the evening are damaging wind gusts and tornadoes, especially across west-central Indiana. Forecast soundings show slightly backed surface flow beneath a strong southwesterly LLJ promoting veering low-level hodographs. This setup will lead to strong SRH around 200-300 (m^2/s^2) favoring supercells and an increasing tornado threat. Steep 0-3km lapse rates along with organized rotating updrafts also favors the potential for damaging wind gusts. The hail threat is somewhat limited due to modest instability, but severe hail is still possible with any organized storms. The severe weather threat tapers off early tonight once the aforementioned front shifts east. PBL mixing into a strong LLJ overhead will continue to produce strong wind gusts through this evening. A Wind Advisory remains in effect through 9pm for the potential of southerly wind gusts up to 45 mph. Isolated higher non-thunderstorm wind gusts cannot be completely ruled out. Despite PBL stabilization overnight, winds remain elevated into Thursday with a strong pressure gradient in place. A lull in precipitation is expected tonight due to dry air filtering in behind the front. However, rain quickly returns late tonight as moisture wraps around the surface low. Model guidance suggest precipitation remains mostly confined to areas near or north of I-70 where stronger low-level convergence should be. Colder air advection on the backside of the low will likely allow light snow to mix in. No accumulations are expected due to warm ground temperatures. Isolated lake enhanced rain or snow showers may then continue through the early afternoon hours before quiet weather conditions return. Highs ranging from the upper 30s to mid 40s combined with breezy conditions will make it feel more like Winter on Thursday. && .LONG TERM (Thursday night through Wednesday)... Issued at 315 PM EDT Wed Mar 19 2025 The long term period will see steadier and nearer to normal temperatures than we've had the last could of weeks. This will be paired with a couple of upper waves moving through that will bring multiple chances of precipitation through next week. Temperatures are forecasted to be pretty consistent through the period with highs in the 50s each day and lows in the 30s. The coldest night of the period will be Thursday morning with lows below freezing. The first round of precipitation will be Friday night, due an upper wave extending south into the region. Central Indiana will have minimal moisture and lift to work with while better precipitation chances will be to the north. Likely only the northern half of the forecast area will see light rain from this system, but at this time confidence isn't high so have kept PoPs at slight chance and chance. Saturday will be quiet and dry as a quick upper ridge passes over the region. The next system will be an upper low tracking across the Great Lakes, coming from the northern Plains. This system will see greater moisture than the previous one as models show a line of showers and potentially thunderstorms to track across the eastern U.S. and prompting PoPs from Sunday morning through Monday. At this time, not seeing indicators of severe weather for central Indiana but breezy non-thunderstorm winds with gusts of 25 to 30 mph are expected especially for Monday... SPC shows that there could be some day 5 severe down in the ArkLaTex/Mississippi region so will continue to monitor should the risk expand northward. Finally, another weaker system could bring additional rain chances mid-next week. && .AVIATION (00Z TAF Issuance)... Issued at 715 PM EDT Wed Mar 19 2025 Impacts: - Strong wind gusts to 25-35KT into this evening...with isolated, embedded higher gusts possible in few strong/severe TSRA thru 02Z - MVFR CIGs possible in/near stronger cells through 02Z...with widespread MVFR CIG returning 08-09Z late tonight - Winds veering slowly to SW this evening...and quickly to NW pre- dawn Thursday - LLWS at KLAF/KHUF through 02Z this evening Discussion: Gusty southerly gradient winds gusting to 25-35KT early this evening, courtesy of a strong low-level jet...will wane slightly through the early evening while veering to southwesterly...with gusts to 20-25KT from 04Z through dawn Thursday. Higher gusts in a few strong/severe storms tracking from southwest to northeast through 02Z will be an isolated yet locally more potent hazard, with gusts briefly to 55KT and small hail possible near terminals at times. VFR this evening will drop to MVFR and possibly brief IFR in stronger convection...before widespread MVFR returns from NW to SE around 08-09Z late tonight amid mainly scattered rain/snow showers. MVFR CIGs Thursday...should lift back to low-VFR during 19-22Z from west to east...before scattering out. Northwest winds Thursday will increase slightly through the morning despite cloudy skies...with sustained winds at 15-17KT at most TAF sites through the majority of the daytime...and gusts as high as 24- 30KT. Northwest winds at KIND should diminish to under 7KT by late Thursday evening. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 PM EDT this evening for INZ021-028>031- 035>049-051>057-060>065-067>072. && SHORT TERM...Melo LONG TERM...KF AVIATION...AGM
Hazardous weather outlook, Mar 19, 3:46 PM EDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 346 PM EDT Wed Mar 19 2025 INZ021-030-031-037>042-046>049-054>057-062>065-070>072-202000- Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush- Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings- 346 PM EDT Wed Mar 19 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms are likely this afternoon and evening. A few could be strong or severe with all hazards possible. In addition, windy conditions will develop this afternoon even outside of thunderstorms, with gusts up to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor forecasts through tonight in case activation becomes necessary then. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-029-035-036-043>045-051>053-060-061-067>069-202000- Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-Vigo- Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin- 346 PM EDT Wed Mar 19 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms are likely this afternoon and evening. Some could be strong or severe with all hazards possible. There is a tornado watch out for west-central Indiana through 10pm ET. In addition, windy conditions will develop this afternoon even outside of thunderstorms, with gusts up to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor forecasts through tonight in case activation becomes necessary then. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 19, 7:08 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
708 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM Tstm Wnd Gst 1 WNW North Terre Haute 39.55N 87.38W
03/19/2025 M64 MPH Vigo IN ASOS
Thunderstorm wind gust at KHUF Terre Haute
Regional Airport.
&&
AGMLocal storm report, Mar 19, 7:14 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
714 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Tstm Wnd Gst 3 WNW New Market 39.96N 86.97W
03/19/2025 E55 MPH Montgomery IN NWS Employee
Thunderstorm wind gust at CoCoRaHS station
IN-MY-20.
&&
AGMLocal storm report, Mar 19, 7:18 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
718 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail Knightsville 39.53N 87.09W
03/19/2025 M1.00 Inch Clay IN Amateur Radio
Additionally pea to nickel sized hail also
reported just north of Knightsville.
&&
AGMLocal storm report, Mar 19, 7:40 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
740 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Hail Greencastle 39.64N 86.84W
03/19/2025 M1.00 Inch Putnam IN Emergency Mngr
&&
AGMLocal storm report, Mar 19, 7:47 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
747 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Tstm Wnd Gst 1 SW Advance 39.98N 86.64W
03/19/2025 E70 MPH Boone IN Amateur Radio
Public reported thunderstorm winds estimated
to 65-70 mph with quarter sized hail at 400
West and 900 South.
&&
AGMLocal storm report, Mar 19, 7:55 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
755 PM EDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM Tstm Wnd Gst 4 NNE Colfax 40.25N 86.64W
03/19/2025 E65 MPH Clinton IN 911 Call Center
Thunderstorm winds blew over semi truck on
Interstate 65 between MM 156 and MM 157.
Time estimated by radar.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:09 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 25 min |
| Mar 19, 8:13 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Lawrence | 16 min |
| Mar 19, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Shelby | 32 min |
| Mar 19, 8:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 30 min |
| Mar 19, 8:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Tipton | 29 min |
| Mar 19, 8:40 PM EDT | Tornado Warning | IND | Bartholomew | 20 min |
| Mar 19, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 27 min |
| Mar 19, 8:50 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Sullivan, Tippecanoe, Vermillion and 2 more | 25 min |
| Mar 19, 8:57 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 18 min |
| Mar 19, 9:08 PM EDT | Special Weather Statement | IND | Montgomery, Parke | 52 min |
| Mar 19, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 50 min |
| Mar 19, 9:11 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 49 min |
| Mar 19, 9:18 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 42 min |
| Mar 19, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 35 min |
| Mar 19, 9:28 PM EDT | Tornado Warning | IND | Decatur, Rush | 17 min |
| Mar 19, 9:57 PM EDT | Special Weather Statement | IND | Boone, Hamilton, Howard, Tipton | 33 min |
| Mar 19, 10:19 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more | 41 min |
| Mar 19, 10:57 PM EDT | Special Weather Statement | IND | Delaware | 33 min |
| Mar 19, 11:43 PM EDT | Special Weather Statement | IND | Decatur | 32 min |
| Mar 20, 5:57 AM EDT | River Flood Warning | IND | Lawrence, Martin | 31 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.